In this paper we present asymptotic results for exit probabilities of stochastic processes in the fashion of large deviations. The main result concerns stochastic processes which satisfy the large deviation principle with an integral type rate function. We also present results for exit probabilities of linear diffusions and particular growth processes, and we give two examples.
ASYMPTOTIC RESULTS FOR EXIT PROBABILITIES OF STOCHASTIC PROCESSES GOVERNED BY AN INTEGRAL TYPE RATE FUNCTION / M., Abundo; C., Macci; Stabile, Gabriele. - In: PROBABILITY AND MATHEMATICAL STATISTICS. - ISSN 0208-4147. - STAMPA. - 32:1(2012), pp. 25-39.
ASYMPTOTIC RESULTS FOR EXIT PROBABILITIES OF STOCHASTIC PROCESSES GOVERNED BY AN INTEGRAL TYPE RATE FUNCTION
STABILE, Gabriele
2012
Abstract
In this paper we present asymptotic results for exit probabilities of stochastic processes in the fashion of large deviations. The main result concerns stochastic processes which satisfy the large deviation principle with an integral type rate function. We also present results for exit probabilities of linear diffusions and particular growth processes, and we give two examples.File allegati a questo prodotto
Non ci sono file associati a questo prodotto.
I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.